# SDR 99FDEA00408

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 522, STR 4L DAMAGED O/B SIDE BS 680 4 GOUGES IN 3 SECTION, 1 GOUGE THROUGH STR.  REPAIR STR PER SRM 53-10-3 FIG 3.
